# SDR 95ZZZX4297

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N951GP
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070052
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6703704
- Condition: Cracked
- Location: Rt Mlg
- Part time: 3,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN STRUT WAS FOUND CRACKED ADJACENT TO THE BOLTS THAT HOLD THE BRAKE ANCHOR PLATE TO THE STRUT.
